# SDR A6WA200840056

- Difficulty date: January 30, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 11,066 hours, 10,230 cycles
- Engine: Ge CF343B1
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 1 CAUTION MESSAGE ON TAKEOFF, TAKEOFF ABORTED AT LESS THAN 80 KNOTS.  (K)
